Open Access
Translator Disclaimer
Winter 2003 The Congruent-Incircle Cevians of a Triangle
Paul Yiu
Missouri J. Math. Sci. 15(1): 21-32 (Winter 2003). DOI: 10.35834/2003/1501021

Abstract

A congruent-incircle cevian of a triangle subdivides the triangle into two triangles with congruent incircles. We give two Euclidean constructions of such cevians, and also construct Heronian triangles for which the three pairs of congruent-incircle subtriangles are all Heronian.

Citation

Download Citation

Paul Yiu. "The Congruent-Incircle Cevians of a Triangle." Missouri J. Math. Sci. 15 (1) 21 - 32, Winter 2003. https://doi.org/10.35834/2003/1501021

Information

Published: Winter 2003
First available in Project Euclid: 31 August 2019

MathSciNet: MR1959065
Digital Object Identifier: 10.35834/2003/1501021

Rights: Copyright © 2003 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.15 • No. 1 • Winter 2003
Back to Top